# SDR IPXA2017071219210

- Difficulty date: June 17, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,568 hours, 13,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E BEADED DOUBLER IS CRACKED AT XOS 734 - 740.   REPAIRED THE BEADED DOUBLER IAW EA 011-5730-01-A6867, REV I/R, AND EO MD11-5730-64853-A. MAJOR.
